# SDR FOTR2019813717

- Difficulty date: November 20, 2010
- Submitted: November 20, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1110, FLOORBEAM AT LBL 60 HAS NUTPLATE FASTENER AT EDGE OF PLUGED HOLE. CUT OUT DAMAGE SECTION 14.2500" X 2" IAW SRM 53-10-8. FABRICATED UPPER CORD FROM BAC1505-100617 7075-T6 PO 20172139, 20.1250"X 2.1250", 2EA ANGLES SUPPORTS FROM BAC1490-2785 7075-T6, PO 20172139, DIM 10.3750" X 2.5" & 2 EA REINFORCMENT STRAP FROM BAC 15102-3353 7075-T6 DIM 15.7500" X .8750" PO9006904 IAW SRM 51-10-2 INSTALLED REPAIR AT BS 1110, FLOORBEAM, LBL 60 IAW SRM 53-10-8, FIG 3.
